# SDR QXEA0002466

- Difficulty date: August 17, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS CORROSION UNDER THREE NUT PLATES AT STRINGER 74 AND FRAME 6805.  REPAIRED IAW FOKKER SRM 51-31-05 AND SRM 51-10-4.
